Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Started birth control and metformin. Have PCOS. Why extreme fatigue and highly emotional?

I started birth control in February ( my most recent GYN apt. ) and Metformin 2 months ago for the treatment of PCOS . Ive had no side effects from the Metformin at all. A week before each period i go through crazy roller coaster emotions ( crying, wanting to fight ) and extreme fatigue . Is this because of the Metformin? I have taken a pregnancy test with a negative result.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Luv2resq12,

It is due to your lifestyle and stress and partially because of the side effects of metformin. You are unable to bear with anxiety as your period time approaches. There is fear of getting pregnant somewhere within you. Do not worry so much. Even if you get pregnant there are many doctors who can help you out of your problem. There is no need to take so much stress.

You are getting symptoms of extreme fatigue, you should work on your diet and visit a doctor and get all routine blood tests done to rule out any disease that may be causing you discomfort. Anaemia is one of the main cause that makes people feel week and irritable. Just check it out.

Eat food rich in iron like green leafy veggies, bananas, apples, berries, etc. Take juice, fruits and cereals along with eggs and meat to add more minerals along with antioxidants in your diet. Do not get obese, exercise daily. Do things that make you happy and adds to your health. Healthy lifestyle makes a person more beautiful externally as well as internally. Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor